Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A loop theorem/Dehn's lemma for some orbifolds

Josh Barnard

Algebraic & Geometric Topology 11 (2011) 2815–2827
Abstract

The equivariant loop theorem implies the existence of a loop theorem/Dehn’s lemma for 3–orbifolds that are good (covered by a 3–manifold). In this note we prove a loop theorem/Dehn’s lemma for any locally orientable 3–orbifold (good or bad) whose singular set is labeled with powers of 2. The proof is modeled on the standard tower construction.

Keywords
loop Theorem, Dehn's Lemma, $3$–orbifold
Mathematical Subject Classification 2010
Primary: 57M35
References
Publication
Received: 18 May 2011
Revised: 23 August 2011
Accepted: 7 September 2011
Published: 7 October 2011
Authors
Josh Barnard
Department of Mathematics & Statistics
University of South Alabama
ILB 325
307 North University Blvd
Mobile AL 36688
USA
http://www.southalabama.edu/mathstat/personal\_pages/jbarnard/